# SDR QXEA200700942

- Difficulty date: June 12, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 1,089 hours, 1,004 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Condition: Malfunctioned
- Location: De Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2257: AFTER PUSH BACK AND ENGINE START, DEICE CONT CIRCUIT BREAKER TRIPPED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED TMCU AND NR 2 HIGH PRESSURE SOV (P/N 820971-2).  PERFORMED FUNCTIONAL CHECK OF THE AIRFRAME PNEUMATIC DEICING SYSTEM IAW Q400 AMM 30-11-00-720-801.  FUNCTIONAL TEST GOOD.  ALL OTHER INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
